Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Recent News

Recent Forum Posts

  • I`d value your opinions!

    Dec. 20, 2014, 10:42 a.m.

    Glad you're feeling better, Joy, but just be prepared for good days, bad days and in-between days as your...

  • I`d value your opinions!

    Dec. 20, 2014, 6:06 a.m.

    Thank you Sue That`s a tough call for you, with being sensitive to the meds like that. I`m hoping you`re...

  • I`d value your opinions!

    Dec. 19, 2014, 5:37 p.m.

    Hard for me to reply to this because what I do and what you should do are probably entirely different things,...

  • Newly diagnosed

    Dec. 19, 2014, 9:36 a.m.

    Hello and welcome! A great place to start is by reading the history on this forum. We have many regular...

  • Newly diagnosed

    Dec. 19, 2014, 8:28 a.m.

    Good Morning! I was just diagnosed with Graves Disease and will be starting the antithyroid medication of...

  • I`d value your opinions!

    Dec. 18, 2014, 8:43 a.m.

    Thanks Kimberly My doctor has left today for the holidays so unfortunately I`m left with this decision. I had...

  • I`d value your opinions!

    Dec. 18, 2014, 8:10 a.m.

    Hello - Hopefully, others who have adjusted dosing after RAI or surgery will chime in with their experiences....

  • I`d value your opinions!

    Dec. 18, 2014, 6:05 a.m.

    As you`ll see in previous postings, I had RAI just over 2 months ago. I went hypo pretty quickly and was...

  • GI Issues

    Dec. 16, 2014, 2:23 p.m.

    No wonder you aren't feeling well! Definitely file away a copy of that lab report. The next time your doc...

  • GI Issues

    Dec. 16, 2014, 12:09 p.m.

    My endo just called and is putting me back on 88 mgs of synthroid. T3 0.7 T4 0.3 TSH 35.79 Hoping I start to...

  • GI Issues

    Dec. 15, 2014, 5:01 p.m.

    Thank you for the information. I went and did my labs today and will be waiting to hear from my doctor...

  • hello and issues with Tapazole (methamazole)?

    Dec. 15, 2014, 1:42 p.m.

    Hello. I would think you need to see a doctor and get some labs to make sure your white count didn't drop...

  • hello and issues with Tapazole (methamazole)?

    Dec. 15, 2014, 1:42 p.m.

    Hello. I would think you need to see a doctor and get some labs to make sure your white count didn't drop...

  • Is ATD a temporary method to treat Graves?

    Dec. 15, 2014, 10:35 a.m.

    Hello and welcome! Some fluctuation is common, although certainly not the wild swings that you've been...

  • hello and issues with Tapazole (methamazole)?

    Dec. 15, 2014, 10:26 a.m.

    Hello and welcome! It's common for the dose of anti-thyroid meds to need adjusting throughout the Graves'...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2014 Graves' Disease & Thyroid Foundation